Reconfinement and loss of stability in jets from active galactic nuclei

Gourgouliatos, KN and Komissarov, SS (2018) Reconfinement and loss of stability in jets from active galactic nuclei. Nature Astronomy, 2 (2). pp. 167-171. ISSN 2397-3366

Abstract

Metadata

Authors/Creators:
  • Gourgouliatos, KN
  • Komissarov, SS
Dates:
  • Published: February 2018
  • Accepted: 10 November 2017
  • Published (online): 11 December 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/K000853/1
Depositing User: Symplectic Publications
Date Deposited: 26 Feb 2018 08:55
Last Modified: 26 Feb 2018 08:55
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1038/s41550-017-0338-3

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics